# SDR 2017FA0000074

- Difficulty date: February 17, 2017
- Submitted: February 20, 2017
- Operation: General aviation
- Aircraft: N960AA
- Make and model: Amd FALCON20
- Aircraft serial: 144
- Aircraft time: 19,224 hours, 15,003 cycles
- Engine: Ge CF7002D2
- Engine time: 5,965 hours, 4,712 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3010T3P01
- Condition: Chafed
- Location: Engine
- Part time: 5,695 hours, 4,712 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, Y
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE FLIGHT CREW NOTED THAT THE NR 2 ENGINE ROLLED BACK AND SHUT DOWN IN FLIGHT. DECLAIRED AN EMERGENCY AND DIVERTED.   FOUND A FUEL LINE HAD CHAFED TRHOUGH. REPLACED THE LINE AND RETURNED THE AIRCRAFT TO SERVICE.
